# SDR BLI2001F00001

- Difficulty date: August 15, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N208V
- Make and model: Cessna 421B
- Aircraft serial: 421B0866
- Engine: Cont TSIO520C
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RIGHT ENGINE FIRE WARNING ON.  AIRCRAFT INSPECTED FOR EVIDENCE OF DAMAGE OR EXHAUST LEAK.   NONE NOTED.  EXTENSIVE GROUND RUNS COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  FURTHER DETAILED INSPECTION FOUND WIRES TO ONE FIRE DETECTOR CHAFED.  INSULATED WIRES REROUTED AND SECURED WIRE BUNDLE.  EXTENSIVE OPS CHECK,  FLIGHT INCLUDING SEVERAL APPROACHES PERFORMED TO VERIFY FIX.
